Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 83, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 1, 2024, 11:38 PM CDT for 4 counties in Missouri. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2024, 11:38 PM CDT (04:38 UTC)
- Expired
- Apr 2, 2024, 12:00 AM CDT
- In force
- 22 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 1, 10:37 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -179 m²/s²
- 0-3 km storm-relative helicity
- -167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
234
WUUS53 KLSX 020438
SVRLSX
MOC071-099-189-510-020545-
/O.NEW.KLSX.SV.W.0083.240402T0438Z-240402T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1138 PM CDT Mon Apr 1 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
St. Louis City in east central Missouri...
Northwestern Jefferson County in east central Missouri...
East central Franklin County in east central Missouri...
St. Louis County in east central Missouri...
* Until 1245 AM CDT.
* At 1137 PM CDT, a severe thunderstorm was located over Gray Summit,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Maryland Heights, East St. Louis, Webster Groves,
Ferguson, Manchester, Creve Coeur, Overland, Clayton, Jennings, St.
Ann, Crestwood, Bridgeton, Bellefontaine Neighbors, and Town and
Country.
This includes Interstate 44 in Missouri between exits 253 and 277.
This also includes Scott Joplin Historic Site, Route 66 State Park,
Castlewood State Park, and Robertsville State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and east central Missouri.
&&
LAT...LON 3877 9017 3875 9018 3872 9021 3871 9021
3866 9018 3861 9018 3855 9025 3851 9027
3836 9083 3856 9085 3883 9014 3880 9012
TIME...MOT...LOC 0437Z 248DEG 36KT 3849 9082
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM3 follow-up statements
356
WWUS53 KLSX 020443
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1143 PM CDT Mon Apr 1 2024
MOC071-099-189-510-020545-
/O.CON.KLSX.SV.W.0083.000000T0000Z-240402T0545Z/
St. Louis City MO-Jefferson MO-Franklin MO-St. Louis MO-
1143 PM CDT Mon Apr 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN JEFFERSON...EAST CENTRAL FRANKLIN AND ST. LOUIS
COUNTIES AND ST. LOUIS CITY...
At 1143 PM CDT, a severe thunderstorm was located over Pacific,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public reported quarter sized hail 1 mile east of Villa
Ridge.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Maryland Heights, East St. Louis, Webster Groves, Ferguson,
Manchester, Creve Coeur, Overland, Clayton, Jennings, St. Ann,
Crestwood, Bridgeton, Bellefontaine Neighbors, and Town and Country.
This also includes Scott Joplin Historic Site, Route 66 State Park,
Castlewood State Park, and Robertsville State Park.
This includes Interstate 44 in Missouri between exits 253 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3877 9017 3875 9018 3872 9021 3871 9021
3866 9018 3861 9018 3855 9025 3851 9027
3836 9083 3856 9085 3883 9014 3880 9012
TIME...MOT...LOC 0443Z 248DEG 36KT 3851 9074
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM161
WWUS53 KLSX 020454
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1154 PM CDT Mon Apr 1 2024
MOC071-099-020503-
/O.CAN.KLSX.SV.W.0083.000000T0000Z-240402T0545Z/
Jefferson MO-Franklin MO-
1154 PM CDT Mon Apr 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON AND
EAST CENTRAL FRANKLIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and east central Missouri.
&&
LAT...LON 3877 9017 3872 9021 3866 9018 3862 9018
3852 9027 3850 9059 3847 9062 3849 9065
3845 9067 3848 9073 3861 9073 3883 9014
3880 9012
TIME...MOT...LOC 0453Z 248DEG 36KT 3855 9061
$$
MOC189-510-020545-
/O.CON.KLSX.SV.W.0083.000000T0000Z-240402T0545Z/
St. Louis City MO-St. Louis MO-
1154 PM CDT Mon Apr 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR ST. LOUIS COUNTY AND ST. LOUIS CITY...
At 1153 PM CDT, a severe thunderstorm was located over Ellisville,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Maryland Heights, Webster Groves, Ferguson, Manchester,
Creve Coeur, Overland, Clayton, Jennings, St. Ann, Crestwood,
Bridgeton, Bellefontaine Neighbors, Town and Country, and Eureka.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 261 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3877 9017 3872 9021 3866 9018 3862 9018
3852 9027 3850 9059 3847 9062 3849 9065
3845 9067 3848 9073 3861 9073 3883 9014
3880 9012
TIME...MOT...LOC 0453Z 248DEG 36KT 3855 9061
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM198
WWUS53 KLSX 020500
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1200 AM CDT Tue Apr 2 2024
MOC189-510-020510-
/O.CAN.KLSX.SV.W.0083.000000T0000Z-240402T0545Z/
St. Louis City MO-St. Louis MO-
1200 AM CDT Tue Apr 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS COUNTY AND ST. LOUIS
CITY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois...and east central Missouri.
&&
LAT...LON 3877 9017 3872 9021 3866 9018 3862 9018
3852 9027 3850 9059 3847 9062 3849 9065
3845 9067 3848 9073 3861 9073 3883 9014
3880 9012
TIME...MOT...LOC 0458Z 248DEG 36KT 3858 9052
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 6:44 PM CDT, 4 hours 54 minutes earlier. Its key messages:
- Severe thunderstorms will impact the region late this evening into tonight. Thunderstorms will initially pose a large to very- large hail threat along with a few tornadoes. The hail threat decreases this evening when storms form a line, but the wind and tornado threat remains very real.
- Training thunderstorms will lead to heavy rainfall and threaten localized flash flooding in northeast Missouri and west-central Illinois through Tuesday morning. A Flood Watch will remain in effect until 7am Tuesday.
- A period of cooler than normal temperatures is forecast late Tuesday through at least Friday night. Light freezes are possible (20-50%) each night beginning Wednesday night.
Area forecast discussion, Apr 1, 6:44 PM CDT, 4 hours 54 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
644 PM CDT Mon Apr 1 2024
.KEY MESSAGES...
- Severe thunderstorms will impact the region late this evening
into tonight. Thunderstorms will initially pose a large to very-
large hail threat along with a few tornadoes. The hail threat
decreases this evening when storms form a line, but the wind and
tornado threat remains very real.
- Training thunderstorms will lead to heavy rainfall and threaten
localized flash flooding in northeast Missouri and west-central
Illinois through Tuesday morning. A Flood Watch will remain in
effect until 7am Tuesday.
- A period of cooler than normal temperatures is forecast late
Tuesday through at least Friday night. Light freezes are
possible (20-50%) each night beginning Wednesday night.
&&
.SHORT TERM... (Through Late Tuesday Night)
Issued at 308 PM CDT Mon Apr 1 2024
Regional surface analysis depicts a warm front extending from a
surface low entering far northwest Missouri east-southeast through
Kirksville, MO into central Illinois. In the expansive open warm
sector, warm and humid southerly flow is promoting increased
surface-based instability. The analysis also shows slightly
backed winds on the warm side of the boundary, where that BL-
rooted instability is intensifying. Along and directly south of
the front, showers and embedded thunderstorms are streaming into
the region from the southwest. Satellite imagery is showing
persistent clearing of earlier cirrus clouds, which will further
destabilize the boundary layer into the afternoon. Large-scale
lift and forcing is also becoming more established over the
central Great Plains, with diffluent flow and favorable upper-
level jet dynamics now overhead to promote convection. In this
region, severe convection is now occurring.
The entire region is now enveloped within the warm sector, aided
by the clearing skies to the south increasing the temperature
gradient. An 18Z sounding launched by the University of Missouri
in Columbia, MO shows mid-level lapse rates (7-7.5C/km) above a
shallow but noteworthy inversion around 850mb. With tremendous
synoptic forcing approaching the region, and sufficient
instability building, there is little doubt that severe weather
will impact the region late this afternoon into the early
overnight hours. While the inversion is concerning for surface-
based development, large-scale ascent is approaching the region
and will most likely cool the mid-levels and erode the capping.
CAMs still initiate deep convection in the 4pm-6pm timeframe along
and ahead of the attendant cold front in the central Great
Plains. Deep-layer shear vectors are still at a favorable angle
with respect to the forcing to promote discrete supercells or
supercell clusters in the warm sector. While large to very large
hail as large as baseballs, are the predominant threat in
central/northeast Missouri and west- central Illinois, I am
concerned about the backed winds across central Missouri (evident
in regional surface observations and the Mizzou sounding). If
surface-based convection can be realized while remaining
discrete, a tornado threat is very tangible this afternoon/early
evening in that corridor.
In addition, the west-southwest/east-northeast orientation of the
convection and storm motions will result in numerous thunderstorms
passing over the same place in a short period of time. HREF
probability-matched means places a few maxima of 3.00" of rain
across northern Missouri to central Illinois along this axis. In
Missouri, while ponding and rises on tributaries can be expected,
flash flooding should be held in check thanks to dry ground. In
Illinois, however, flash flood guidance is lower and the threat for
impacts is higher. As such, a Flood Watch was issued from now until
7am Tuesday.
Around sunset, a northern stream shortwave amidst the broader upper-
level trough will dig into the region. That feature and an
intensifying low-level jet will conspire to alter the deep-layer
and 0-3km shear parameters enough to promote upscale growth. At
this point, the coverage of severe thunderstorms will likely
become more widespread as an MCS blossoms. From then until about
2am-4am Tuesday, the threat for very large hail wanes with more
organized linear convection, though does not disappear, and a
damaging wind/tornado threat persists. If the MCS resembles what
CAMs currently depict, 0-3km shear vectors relative to this line
will be favorable for QLCS tornadogenesis. This threat will need
to be closely monitored, especially across the Ozarks, southeast
Missouri, and southern Illinois. Fortunately, the linear mode will
help advance the convection more quickly through the region. By
4am, the threat for severe convection will end for the night.
Tuesday will be cold and windy with another northern stream wave
diving quickly south into the region and helping further amplify the
larger trough. Additional showers and a few thunderstorms look more
likely (60-70%) than a few days ago during the day Tuesday in the
northern forecast area closer to the synoptic ascent and surface
low. While initially there were some concerns for stronger
thunderstorms ahead of the front, instability looks more meager now
than 24 hours ago and won't be conducive for stronger updrafts.
The low ejects north Tuesday evening with the upper-level trough
well- established and cut off from the steering flow. That places
us squarely in cyclonic northerly flow aloft, allowing for lows to
fall near-freezing for most of the region by early Wednesday
morning.
MRB
&&
.LONG TERM... (Wednesday through Next Monday)
Issued at 308 PM CDT Mon Apr 1 2024
Very little change to the extended forecast was made due to the
impending severe weather. Cyclonic flow aloft on Wednesday will
spark additional precipitation east of the Mississippi River. While
some guidance is hinting at a few snowflakes mixing into any rain,
the threat of any of them reaching the ground is near-zero. Colder
air will settle in place, threatening a frost (and potentially a
freeze) mid-week, with a gradual warmup forecast as upper-level
ridging re-establishes across the central CONUS. Omega blocking will
keep this pattern in place through Friday before a strong shortwave
in a western CONUS trough ejects into the Great Plains. The timing
and amplitude of this feature is still highly uncertain, but
presents a threat for showers and a few thunderstorms in the western
forecast area on Sunday. The threat for at least some rain weakens
into Monday, though at least some clouds may still linger. That
said, it is far too soon to accurately predict cloud cover for the
impending solar eclipse given this pattern.
MRB
&&
.AVIATION... (For the 00z TAFs through 00z Tuesday Evening)
Issued at 636 PM CDT Mon Apr 1 2024
Severe thunderstorms will continue to threaten the central
Missouri and St. Louis metropolitan area through the early morning
on Tuesday. Large hail and strong winds would accompany any storms
that can form. KUIN will likely not see strong storms, but weaker
ones will still threaten the terminal.
VFR conditions will degrade to MVFR and IFR as the night
progresses, and a cold front will approach from the west to swing
winds more westerly as well Tuesday afternoon and evening. Low
CIGs will likely persist after the front passes through with
cyclonic flow aloft staying put. Rain chances don't definitively
end until beyond the valid TAF period.
MRB
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flood Watch through Tuesday morning for Bond IL-Calhoun IL-
Fayette IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
Pike IL.
&&
WFO LSXHazardous weather outlook, Apr 1, 2:51 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 251 PM CDT Mon Apr 1 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-022000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 251 PM CDT Mon Apr 1 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected through early Tuesday. The strongest storms this afternoon/night could become severe with large hail, damaging winds, and tornadoes all possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday across the area. There is a low chance of thunderstorms Sunday across the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MRB
In the hours before
Local storm report, Apr 1, 11:17 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1117 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg 3 E Chesterfield 38.66N 90.53W
04/01/2024 St. Louis MO Broadcast Media
Corrects previous tstm wnd dmg report from 3
E Chesterfield. From news broadcast: Large
uprooted tree, tree branches piercing roof
in a home. Numerous branches down in
neighborhood.
&&
LSJLocal storm report, Apr 1, 11:19 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1119 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg 2 E Chesterfield 38.66N 90.54W
04/01/2024 St. Louis MO Broadcast Media
Media broadcast of tree damage on
Appalachian Trail.
&&
LSJLocal storm report, Apr 1, 11:24 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1124 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM Hail 1 ENE Kirkwood 38.58N 90.41W
04/01/2024 M1.00 Inch St. Louis MO NWS Employee
Quarter sized hail.
&&
LSJLocal storm report, Apr 1, 11:26 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1126 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Hail Brentwood 38.62N 90.35W
04/01/2024 E0.70 Inch St. Louis MO Trained Spotter
Dime sized hail falling in Brentwood.
&&
LSJLocal storm report, Apr 1, 11:28 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1128 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Hail Brentwood 38.62N 90.35W
04/01/2024 E0.75 Inch St. Louis MO Trained Spotter
Spotter reported hail between .5 and .75
inches.
&&
LSJLocal storm report, Apr 1, 11:30 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1130 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM Hail 1 SW Brentwood 38.61N 90.36W
04/01/2024 E1.00 Inch St. Louis MO NWS Employee
Quarter sized hail in Rock Hill.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 58 min |
| Apr 1, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 22 min |
| Apr 1, 8:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau, Osage | 3 min |
| Apr 1, 8:37 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau, Osage | 53 min |
| Apr 1, 9:11 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 23 min |
| Apr 1, 10:19 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 41 min |
| Apr 1, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 46 min |
| Apr 1, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, City of Saint Louis | 58 min |
| Apr 1, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 49 min |
| Apr 2, 12:12 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 33 min |
| Apr 2, 12:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 50 min |
| Apr 2, 12:43 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 47 min |
| Apr 2, 12:47 AM CDT | Flash Flood Warning | LSX | Saint Louis | 6 hr |
| Apr 2, 12:48 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 42 min |
| Apr 2, 1:03 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 6 hr |
| Apr 2, 1:12 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 48 min |
| Apr 2, 1:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 42 min |
| Apr 2, 1:32 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 28 min |
| Apr 2, 1:49 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 26 min |
| Apr 2, 1:55 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 50 min |
| Apr 2, 1:57 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 48 min |
| Apr 2, 2:10 AM CDT | Tornado Warning | LSX | Sainte Genevieve | 50 min |
| Apr 2, 2:15 AM CDT | River Flood Warning | LSX | Cole | 32 hr |
| Apr 2, 2:43 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 2, 4:50 AM CDT | River Flood Warning | LSX | Lincoln | 18 hr |
| Apr 2, 7:34 AM CDT | River Flood Warning | LSX | Osage | 16 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.